# SDR ASOA201707311815

- Difficulty date: August 1, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND ON THE LT WING SLAT 3 AT SS 407.75.   CORRECTIVE ACTION:  DENT ON LH WING SLAT 3 SS407.75 REPAIRD IAW REO 670-57-42-720 AND ECTC REO670-57-42-720.  ALL DEFECTS CORRECTED.
